# SDR COMA0860467

- Difficulty date: November 13, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 23,006 hours, 20,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31902
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CRACKED AT DOOR DATUM 1 BETWEEN FS340 AND DOOR DATUM 1.  CUT OUT DAMAGE AND INSTALLED A PERMANENT REPAIR DOUBLER WITH SHIMS PER EA 10-5210-02412 DATED 10/06/08.
